EconPapers    
Economics at your fingertips  
 

Information matrices of maximal parameter subsystems in linear models

Thomas Klein

Statistics & Probability Letters, 2003, vol. 62, issue 4, 355-360

Abstract: It is shown that the information matrices of maximal parameter subsystems in linear models are linear functions of the moment matrices. With this result, design problems for maximal parameter subsystems are shown to be equivalent to design problems for the full parameter vector of a minimally parameterized model.

Keywords: Design; optimality; Experimental; design; Moment; matrix; Reparameterization (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(03)00038-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:62:y:2003:i:4:p:355-360

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:62:y:2003:i:4:p:355-360